# SDR ABXA030180

- Difficulty date: May 19, 2003
- Submitted: May 29, 2003
- Operation: Air carrier
- Aircraft: N929AX
- Make and model: Doug DC-9-31
- Aircraft serial: 45874
- Aircraft time: 70,121 hours, 65,679 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 991224381
- Condition: Cracked
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD PYLON BULKHEAD WEB HAD CRACK AT ATTACH FASTENER 20 INCHES FROM FLOOR, LEFT BUTT LINE 54.  REPAIRED IAW DC-9 SRM 53-01.
